# SDR USAA060838

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720-740 LBL 59.  FAB'D NEW FLOOR SUPPORT & INSTALLED PER SRM 51-40-02, 53-00-51, 51-40-02, 51-40-05   DEFECT SIZE: 8L X 3W X .031D & 3L X 2W X .041D
